A 20-year-old female asked:
Used ferrimed iron and neurobion vitamin b complex tablets for more than 6 months now- stopped when i realised the sores on my gums may be a result of too much of these medication?
1 doctor answer • 1 doctor weighed in
Orthodontics 54 years experience
Too many: There're too many conditions that can cause these symptoms to be able to differentiate from just a list. You should be physically examined, have your health history and medication history evaluated, you may need x-rays, you may need lab tests. See BOTH your General Physician and your General Dentist to begin the diagnostic process.
109 viewsAnswered >2 years ago
Last updated Apr 10, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.